# SDR JR2R20240605239

- Difficulty date: June 5, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N86344
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000573
- Aircraft time: 17,216 hours, 10,276 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frms 15-17 Rbl12
- Part time: 17,216 hours, 10,276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BEAM AT RBL12 CORRODED BETWEEN FR15 AND FR17.  REPAIRED
